Alert archive / Kansas / Tornado Warnings in 2006

Tornado Warning 30, NWS Dodge City, KS

October 26, 2006Grant County, Kansas

NWS Dodge City, KS issued this tornado warning at Oct 26, 2006, 5:05 PM CDT for Grant County, Kansas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2006, 5:05 PM CDT (22:05 UTC)
Expired
Oct 26, 2006, 5:45 PM CDT
In force
40 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Grant County, KS

The radar

The Dodge City radar (KDDC), 118 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 5:15 PM CDTTORNADO3 S Ulysses, KSSEVERAL WEAK TORNADOS FROM 5 PM TO 530 PM FROM ULYSSES TO 5 MILES SOUTH OF ULYSSES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 4:44 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDDC 262205
TORDDC
KSC067-262245-
/O.NEW.KDDC.TO.W.0030.061026T2205Z-061026T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
505 PM CDT THU OCT 26 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN GRANT COUNTY IN SOUTHWEST KANSAS.

* UNTIL 545 PM CDT

* AT 500 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR   
  ULYSSES...MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF SOUTHERN GRANT COUNTY...
  HICKOK...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3739 10109 3757 10109 3757 10151 3740 10151

$$

LACY
1 follow-up statement
000 
WWUS53 KDDC 262229
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
530 PM CDT THU OCT 26 2006

KSC067-262245-
/O.CON.KDDC.TO.W.0030.000000T0000Z-061026T2245Z/
GRANT KS-
530 PM CDT THU OCT 26 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR SOUTHERN
GRANT COUNTY...

AT 525 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED 8 MILES SOUTHWEST OF HICKOK...MOVING SOUTHWEST AT
10 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3739 10109 3757 10109 3757 10151 3740 10151

$$

RITTERLING

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at Oct 26, 2:59 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Oct 26, 2:59 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
259 PM CDT THU OCT 26 2006

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE HOW MUCH RAINFALL AND STRONG WINDS
INTO FRIDAY MORNING.

UPPER LOW ON TRACK WITH MODEL FORECAST TO PUSH RAPIDLY EASTWARD TO
NORTHEAST OKLAHOMA BY 12Z FRIDAY WITH ATTENDANT RAIN SHIELD.  VERY
NICE BAROCLINIC LEAF SHOWING ON SATELLITE WITH GOOD RAIN SHIELD
CURRENTLY FROM NORTHWEST KANSAS INTO EASTERN COLORADO AND WRAPPING
AROUND INTO SOUTHEAST COLORADO. THIS RAIN SHIELD WILL MOVE EASTWARD
WITH RAINFALL AMOUNTS FROM 1/2 INCH TO AN INCH OR MORE OVER THE
ENTIRE CWA TONIGHT. THE RAIN WILL RAPIDLY END IN THE EAST CWA BY 12Z
FRIDAY WITH THE SUN SHOWING IN THE WEST AS THE UPPER SYSTEM IS
PUSHED EAST BY A VERY STRONG SUBTROPICAL JET. VERY LIMITED CAPE
SHOULD KEEP STORMS BELOW SEVERE LEVELS.

WILL CONTINUE WITH CURRENT WIND ADVISORIES WITH THE WEST ENDING BY
12Z FRIDAY AND IN THE EAST ENDING AROUND NOON. WINDS TONIGHT WILL BE
STRONG AND GUSTY FROM 35 TO 45 MPH WITH SOME STRONGER GUSTS. GRADIENT
DOES NOT RELAX IN THE EAST CWA UNTIL AFTERNOON. THE SKIES SHOULD BE
MOSTLY CLEAR WITH HIGHS IN THE LOW TO MID 60S WITH WINDS DECREASING
TO 15 TO 22 BY LATE AFTERNOON.

ON FRIDAY NIGHT LOOK FOR CLEAR SKIES AND LIGHT DOWNSLOPE WINDS FROM
THE NORTHWEST AT 10 TO 15 MPH. LOWS IN THE UPPER 30S TO AROUND 40
LOOK REASONABLE WITH SOME LIGHT DOWNSLOPE. THEN FOR SATURDAY A
BEAUTIFUL DAY WITH LIGHT WESTERLY WINDS, MOSTLY SUNNY SKIES, AND
TEMPS WARMING INTO THE LOW 70S. THE UKMET HAS 15C AT 850 MB FORECAST
WHILE THE WRF ONLY 12C AND WILL HEDGE TO THE WARMER UKMET FOR
SATURDAY.

DAYS 3-7...

FORECAST DILEMMA FOR THE EXTENDED FORECAST WILL BE PASSAGE OF COLD
FRONT.

MODELS ARE SLOWLY COMING INTO AGREEMENT WITH THE FLOW ACROSS ROCKIES
INTO DAY THREE. GFS IS STILL A BIT MORE PROGRESSIVE WITH DIGGING
UPPER LOW FURTHER SOUTH OVER GREAT LAKES REGION. THE RESPONSE ACROSS
THE NORTHERN/CENTRAL PLAINS IS A MORE NORTHWEST TO SOUTHEAST FLOW.
THE UKMET/ECMWF SHOWS THE UPPER LOW A LITTLE LESS VIGOROUS. THE
RESPONSE WEST INTO THE PLAINS IS A MORE ZONAL FLOW LEADING TO
DOWNSLOPE. MODELS ONCE AGAIN SHOW SOME CONTINUITY WITH DEVELOPING A
UPPER TROF MOVING ACROSS THE WESTERN US BY 12Z MON. ZONAL FLOW
QUICKLY CHANGES AND DOWNSLOPE ENDS. MAIN ISSUE AFTER THIS TIME WILL
BE JUST HOW FAST THE TROF MOVES EAST. ECMWF MOVES TROF EAST WHILE
GFS/UKMET HOLDS IT BACK. AT SURFACE...MODELS AGREE WITH DEVELOPMENT
OF COLD FRONT AND ASSOCIATED LOW BY 12Z MON BUT PLACEMENT IS QUITE
DIFFERENT INITIALLY. ECMWF IS DIGGING COLD AIR SOUTH INTO NORTHERN
NE DURING THIS TIME WHILE GFS EXTENDS IT INTO NORTHWESTERN SD. DO
SEE MODELS LINE UP BETTER BY 00Z TUE. ECMWF IS THE QUICKEST SOLUTION
AS IT SLIDES HIGH EAST INTO BY 12Z TUE. GFS/UKMET HAVE BETTER
AGREEMENT. A QUICK CHECK OF PREVIOUS GFS RUN SHOWS A SIMILAR
SCENARIO BUT 06Z RUN IS A BIT DEEPER. FOR NOW...WILL LEAN TOWARD
GFS/UKMET SINCE THEY APPEAR TO BE HOLDING THEIR GROUND RUN TO RUN
THUS FAR. OVERALL...FEW TWEAKS ARE PLANNED FOR THE EXTENDED. ONLY
REAL NOTICEABLE CHANGE IS LOWER TEMPS ON TUESDAY BEHIND FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  40  63  39  72 / 100   0   0   0
GCK  36  63  37  72 / 100   0   0   0
EHA  36  62  37  72 / 100   0   0   0
LBL  38  64  39  72 / 100   0   0   0
HYS  40  63  38  70 / 100   0   0   0
P28  44  65  40  73 / 100  20   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 PM THIS EVENING TO 1 PM CDT FRIDAY FOR
KSZ030-KSZ031-KSZ045-KSZ046-KSZ064-KSZ065-KSZ066-KSZ078-KSZ079-
KSZ080-KSZ081-KSZ088-KSZ089-KSZ090.

WIND ADVISORY UNTIL 7 AM CDT /6 AM MDT/ FRIDAY FOR KSZ043-KSZ044-
KSZ061-KSZ062-KSZ063-KSZ074-KSZ075-KSZ076-KSZ077-KSZ084-KSZ085-
KSZ086-KSZ087.

&&

FN06/30
Hazardous weather outlook, Oct 26, 5:17 AM CDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
517 AM CDT THU OCT 26 2006

KSZ030-031-043>046-061>066-075>079-085>087-271030-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-GRANT-HASKELL-GRAY-FORD-EDWARDS-STEVENS-SEWARD-
MEADE-
517 AM CDT THU OCT 26 2006 /417 AM MDT THU OCT 26 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR LATE TODAY THROUGH EARLY FRIDAY.
A POWERFUL STORM SYSTEM IS EXPECTED TO BRING VERY STRONG NORTH
WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 55 MPH AT
TIMES...ESPECIALLY DURING THE OVERNIGHT HOURS. A COLD...WIND-DRIVEN RAIN
IS ALSO EXPECTED. HEAVY RAINFALL AMOUNTS IN EXCESS OF ONE INCH
WILL ALSO BE LIKELY OVER A LARGE PORTION OF SOUTHWEST KANSAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

KSZ080-081-088>090-271030-
KIOWA-PRATT-CLARK-COMANCHE-BARBER-
517 AM CDT THU OCT 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS AND SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID-AFTERNOON
MAINLY SOUTH AND EAST OF AN ASHLAND TO GREENSBURG TO PRATT LINE.
SMALL HAIL AND HEAVY RAINFALL WILL BE THE PRIMARY THREAT.

A WIND ADVISORY IS IN EFFECT FOR TONIGHT THROUGH EARLY FRIDAY.
A POWERFUL STORM SYSTEM IS EXPECTED TO BRING VERY STRONG NORTH
WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH AT
TIMES...ESPECIALLY DURING THE OVERNIGHT HOURS. A COLD...WIND-DRIVEN RAIN
IS ALSO EXPECTED. HEAVY RAINFALL AMOUNTS IN EXCESS OF ONE INCH
WILL ALSO BE LIKELY OVER A LARGE PORTION OF SOUTHWEST KANSAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

KSZ074-084-271030-
STANTON-MORTON-
517 AM CDT THU OCT 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR LATE TODAY THROUGH EARLY FRIDAY.
A POWERFUL STORM SYSTEM IS EXPECTED TO BRING VERY STRONG NORTH
WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 55 MPH AT
TIMES...ESPECIALLY DURING THE OVERNIGHT HOURS. A COLD...WIND-DRIVEN RAIN
IS ALSO EXPECTED. THE RAIN MAY MIX WITH AND EVEN CHANGE OVER TO
SNOW ESPECIALLY IN THE ELKHART AREA EARLY THIS EVENING. A BRIEF
PERIOD OF HEAVY, WET SNOW CANNOT BE RULED OUT WHICH MAY ACCUMULATE
QUICKLY BEFORE MELTING OFF.  HEAVY RAINFALL AMOUNTS IN EXCESS OF
ONE INCH WILL ALSO BE LIKELY OVER A LARGE PORTION OF SOUTHWEST
KANSAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ANY REPORTS
OF SNOWFALL...SHOULD IT OCCUR...IS GREATLY APPRECIATED.

UMSCHEID

In the hours before

Local storm report, Oct 26, 4:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
452 PM CDT THU OCT 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TORNADO          15 SSW DODGE CITY       37.56N 100.12W
10/26/2006                   FORD               KS   TRAINED SPOTTER

            BRIEF TOUCHDOWN

0443 PM     TORNADO          18 SSW DODGE CITY       37.52N 100.14W
10/26/2006                   FORD               KS   AIRPLANE PILOT

            BRIEF TOUCHDOWN

0443 PM     TORNADO          3 W BLOOM               37.48N 99.93W
10/26/2006                   FORD               KS   AIRPLANE PILOT

            BRIEF TOUCHDOWN

&&

01
Local storm report, Oct 26, 4:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
453 PM CDT THU OCT 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TORNADO          3 N MINNEOLA            37.49N 100.01W
10/26/2006                   FORD               KS   TRAINED SPOTTER

&&

01
Local storm report, Oct 26, 4:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
455 PM CDT THU OCT 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          2 NW MINNEOLA           37.46N 100.04W
10/26/2006                   CLARK              KS   STORM CHASER

            WEAK TORNADO LASTED 3 MINUTES FUNNEL ALOFT WITH DEBRIS ON
            GROUND.

&&

06
Local storm report, Oct 26, 5:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
500 PM CDT THU OCT 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TORNADO          4 N MINNEOLA            37.50N 100.01W
10/26/2006                   FORD               KS   STORM CHASER

            TWO TORNADOES REPORTED AT SAME TIME ON EACH SIDE OF HWY
            283.

&&

26
Local storm report, Oct 26, 5:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
502 PM CDT THU OCT 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TORNADO          3 SE MINNEOLA           37.41N 99.97W
10/26/2006                   CLARK              KS   TRAINED SPOTTER

            LANDSPOUT TORNADO REPORTED AS WEAKENING.

0455 PM     TORNADO          7 NW BLOOM              37.55N 99.97W
10/26/2006                   FORD               KS   TRAINED SPOTTER

            LARGE TORNADO WITH MULTIPLE VORTICES. ESTIMATED DEBRIS
            CLOUD NEARLY A MILE WIDE. CONDENSATION FUNNEL INSIDE
            DEBRIS LARGE AND WIDE.

&&

TBURKE
Local storm report, Oct 26, 5:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
505 PM CDT THU OCT 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TORNADO          1 SE ULYSSES            37.57N 101.34W
10/26/2006                   GRANT              KS   PUBLIC

            TORNADO REPORTED NEAR FRASER PARK AND STEPS ROAD. RELAYED
            BY LAW ENFORCEMENT.

&&

26

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 1:25 AM CDTDense Fog AdvisoryDDCClark, Comanche, Finney, Ford, Grant, Gray and 12 more9 hr
Oct 26, 4:16 AM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more27 hr
Oct 26, 10:11 AM CDTDense Fog AdvisoryDDCClark, Comanche, Finney, Ford, Grant, Gray and 12 more109 min
Oct 26, 3:37 PM CDTTornado WarningDDCGray23 min
Oct 26, 3:57 PM CDTTornado WarningDDCGray33 min
Oct 26, 4:10 PM CDTTornado WarningDDCFord50 min
Oct 26, 4:17 PM CDTTornado WarningDDCClark43 min
Oct 26, 4:22 PM CDTTornado WarningDDCGrant38 min
Oct 26, 4:47 PM CDTTornado WarningDDCFord43 min
Oct 26, 5:00 PM CDTTornado WarningDDCClark45 min
Oct 26, 5:15 PM CDTTornado WarningDDCHaskell45 min
Oct 26, 5:28 PM CDTTornado WarningDDCFord47 min
Oct 26, 5:39 PM CDTTornado WarningDDCClark, Kiowa51 min
Oct 26, 5:55 PM CDTTornado WarningDDCMeade50 min
Oct 26, 5:58 PM CDTTornado WarningDDCHaskell, Seward47 min

Nearby

Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.